# SDR SIMA201810087006

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 36,983 hours, 32,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18035
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL BOTH AFT OVERWING EMERGENCY LIGHTS INOP. -C/A-DEFERRED PER MEL 33-29. REMOVED AND REPLACED BATTERY CHARGE ASSY PER W/C 33-700-19 NO FIX . REMOVED AND REPLACED NR 4 BATTERY CHARGER IAW AMM 33-50-04 OPS CHECK GOOD. MEL ITEM RESTORED. BATTERY CHARGER P/N 11-0049 S/N 18035 NR 4
